# SDR IPXA2025121940464

- Difficulty date: December 15, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 72,969 hours, 24,743 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STIFFENER APPROXIMATELY LBL 48 BS 246 HAS CRACK AT UPPER END VERIFIED WITH HFEC. REMOVED CRACKED FLOOR BEAM STIFFENER AT STA 246 & LBL 48 REF SRM 51-40-02.  FABRICATED AND INSTALLED (ANGLE) AT FLOOR BEAM STIFFENER STA 246, LBL 48 REF BOEING DRAWING 141T5600
